Alert archive / New York / Flood Watches in 2013
Flood Watch 3, NWS Buffalo, NY
NWS Buffalo, NY issued this flood watch at Jun 6, 2013, 9:32 AM EDT for 12 counties in New York. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Jun 6, 2013, 9:32 AM EDT (13:32 UTC)
- Expired
- Jun 6, 2013, 10:22 PM EDT
- In force
- 13 hr
- Issued by
- NWS Buffalo, NY
- Flood severity
- None
Counties Allegany County, NY, Cattaraugus County, NY, Chautauqua County, NY, Erie County, NY, Genesee County, NY, Livingston County, NY, Monroe County, NY, Niagara County, NY, Ontario County, NY, Orleans County, NY, Wayne County, NY, Wyoming County, NY
The radar
The Buffalo radar (KBUF), 50 km from the middle of the area, began a volume at 13:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 1.5 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 638 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 232 m²/s²
- 0-3 km storm-relative helicity
- 267 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
477 WGUS61 KBUF 061332 FFABUF URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE BUFFALO NY 932 AM EDT THU JUN 6 2013 ...FLOODING POSSIBLE TODAY AND TONIGHT... .A LARGE AREA OF RAIN SHOWERS WILL LIFT ACROSS WESTERN NEW YORK TODAY...BRINGING RAINFALL AMOUNTS BETWEEN 1 AND 2 INCHES. THERE IS A POTENTIAL FOR LOCALLY HIGHER AMOUNTS...WHICH COULD RESULT IN FLOODING. THE HEAVIEST RAIN WILL FALL TODAY AND INTO THIS EVENING...BUT RIVERS AND CREEKS MAY CONTINUE TO RISE SEVERAL HOURS AFTER THE HEAVIEST RAIN HAS ENDED. NYZ001>004-010>014-019>021-085-062145- /O.NEW.KBUF.FA.A.0003.130606T1332Z-130607T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN ERIE-GENESEE-WYOMING- LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER... NEWARK...BUFFALO...BATAVIA...WARSAW...GENESEO...CANANDAIGUA... JAMESTOWN...OLEAN...WELLSVILLE...ORCHARD PARK...SPRINGVILLE 932 AM EDT THU JUN 6 2013 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A * FLOOD WATCH FOR A PORTION OF WESTERN NEW YORK...INCLUDING THE FOLLOWING COUNTIES...ALLEGANY...CATTARAUGUS...CHAUTAUQUA... GENESEE...LIVINGSTON...MONROE...NIAGARA...NORTHERN ERIE... ONTARIO...ORLEANS...SOUTHERN ERIE...WAYNE AND WYOMING. * THROUGH LATE TONIGHT * ONE TO TWO INCHES OF RAIN...WITH LOCALIZED AMOUNTS OF 3 INCHES POSSIBLE. * STEADY RAIN WILL CAUSE CREEKS TO RISE TODAY...AND SOME PONDING OF WATER ON ROADWAYS...ESPECIALLY IN TYPICALLY VULNERABLE LOW- LYING AREAS. LOCALLY HEAVIER AMOUNTS ARE POSSIBLE IN SOME LOCATIONS...WHICH COULD RESULT IN CREEK FLOODING...AND MORE WIDESPREAD URBAN FLOODING ISSUES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES && $$ APFFEL
2 follow-up statements
845 WGUS61 KBUF 061945 FFABUF FLOOD WATCH NATIONAL WEATHER SERVICE BUFFALO NY 345 PM EDT THU JUN 6 2013 ...FLOODING POSSIBLE THROUGH LATE TONIGHT... .AREAS OF HEAVY RAIN WILL CONTINUE TO LIFT ACROSS WESTERN NEW YORK THIS AFTERNOON AND EVENING...BRINGING TOTAL RAINFALL AMOUNTS BETWEEN 1 AND 2 INCHES. THERE IS A POTENTIAL FOR LOCALLY HIGHER AMOUNTS...WHICH COULD RESULT IN FLOODING. THE HEAVIEST RAIN WILL FALL THIS AFTERNOON AND TAPER OFF INTO THE EVENING...BUT RIVERS AND CREEKS MAY CONTINUE TO RISE SEVERAL HOURS AFTER THE HEAVIEST RAIN HAS ENDED. NYZ001>004-010>014-019>021-085-070345- /O.CON.KBUF.FA.A.0003.000000T0000Z-130607T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN ERIE-GENESEE-WYOMING- LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER... NEWARK...BUFFALO...BATAVIA...WARSAW...GENESEO...CANANDAIGUA... JAMESTOWN...OLEAN...WELLSVILLE...ORCHARD PARK...SPRINGVILLE 345 PM EDT THU JUN 6 2013 ...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... THE FLOOD WATCH CONTINUES FOR * A PORTION OF WESTERN NEW YORK...INCLUDING THE FOLLOWING COUNTIES...ALLEGANY...CATTARAUGUS...CHAUTAUQUA...GENESEE... LIVINGSTON...MONROE...NIAGARA...NORTHERN ERIE...ONTARIO... ORLEANS...SOUTHERN ERIE...WAYNE AND WYOMING. * THROUGH LATE TONIGHT * ONE TO TWO INCHES OF RAIN...WITH LOCALIZED AMOUNTS OF 3 INCHES POSSIBLE. * STEADY RAIN WILL CAUSE CREEKS TO RISE THIS AFTERNOON AND EVENING...WITH SOME PONDING OF WATER ON ROADWAYS...ESPECIALLY IN TYPICALLY VULNERABLE LOW-LYING AREAS. LOCALLY HEAVIER AMOUNTS ARE POSSIBLE IN SOME LOCATIONS...WHICH COULD RESULT IN CREEK FLOODING...AND MORE WIDESPREAD URBAN FLOODING ISSUES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES && $$ SMITH
434 WGUS61 KBUF 070222 FFABUF FLOOD WATCH NATIONAL WEATHER SERVICE BUFFALO NY 1022 PM EDT THU JUN 6 2013 NYZ001>004-010>014-019>021-085-070330- /O.CAN.KBUF.FA.A.0003.000000T0000Z-130607T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN ERIE-GENESEE-WYOMING- LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER... NEWARK...BUFFALO...BATAVIA...WARSAW...GENESEO...CANANDAIGUA... JAMESTOWN...OLEAN...WELLSVILLE...ORCHARD PARK...SPRINGVILLE 1022 PM EDT THU JUN 6 2013 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR A PORTION OF WESTERN NEW YORK HAS BEEN CANCELLED. HEAVY RAINFALL FROM EARLIER TODAY HAS TAPERED OFF. WATER WILL REMAIN HIGH IN SMALL STREAMS AND CREEKS OVERNIGHT... BUT NO SIGNIFICANT FLOODING IS EXPECTED. $$ HITCHCOCK/WOOD
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this flood watch went out at Jun 6, 7:36 AM EDT, 1 hour 56 minutes earlier.
Area forecast discussion, Jun 6, 7:36 AM EDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 736 AM EDT THU JUN 6 2013 .SYNOPSIS... AN AREA OF LOW PRESSURE MOVING INTO THE OHIO VALLEY WILL BRING INCREASING CLOUDINESS WITH RAIN ARRIVING ACROSS WESTERN NEW YORK BEFORE DAYBREAK. STEADY RAINFALL TODAY WILL KEEP TEMPERATURES ON THE COOL SIDE WITH UNSETTLED CONDITIONS PERSISTING THROUGH SATURDAY. ABOVE NORMAL TEMPERATURES WILL RETURN SUNDAY INTO EARLY NEXT WEEK WITH THE POTENTIAL FOR SHOWERS AND THUNDERSTORMS MONDAY AND TUESDAY. && .NEAR TERM /THROUGH TONIGHT/... AREAS OF RAIN ARE OVERSPREADING WESTERN NEW YORK ALONG THE LEADING EDGE OF A WARM AND MOIST PLUME TRANSPORTED ON A MODEST 25 KNOT 850MB JET. THIS JET MAY NOT HAVE GREAT VELOCITY BUT IT DOES HAVE A LONG TRAJECTORY ALONG THE WESTERN FLANK OF THE APPALACHIANS AND HAS TAPPED SUBSTANTIAL MOISTURE FROM THE GULF OF MEXICO. THE JET WILL INCREASE IN SPEED DURING THE AFTERNOON WITH UP TO 40 KNOTS ACROSS CENTRAL PA AND SOUTHERN NY DEPICTED ON GFS AT ABOUT 18Z...AND TO 50 KNOTS ON NAM 18Z TO 21Z. THERE IS ALSO A SHARP CYCLONIC TURN IN THE LOW LEVEL WIND FIELD ACROSS THE FORECAST AREA AS THE APEX OF THE INVERTED TROUGH REMAINS OVER THE REGION. EXPECT STRONG ISENTROPIC LIFT ALONG THE NORTHERN EDGE OF THE INVERTED TROUGH AND SOME OF THE HIGHEST PRECIPITATION EFFICIENCIES TO BE ACROSS OUR FORECAST AREA GENERALLY WEST OF THE FINGER LAKES...THIS AREA FAVORED BY NAM/GFS/ECMWF. ALTHOUGH THE FORECAST PROFILES WOULD NOT IMPLY A RISK OF THUNDER DUE TO THE MOIST ADIABATIC LAPSE RATES THROUGHOUT THE DEPTH OF THE THERMAL PROFILE...THE STRONG ISENTROPIC FORCING AND LIGHTNING DETECTION SYSTEM SAYS OTHERWISE. WILL HAVE SCATTERED THUNDERSTORMS EMBEDDED WITHIN A BROAD COVERAGE RAIN SHIELD THROUGH MUCH OF THE DAY. WITH PRECIPITABLE WATER RUNNING WELL ABOVE SEASONAL NORMAL...EXPECT PLENTY OF RAINFALL ACROSS THE AREA WITH 1-2 INCHES POSSIBLE FROM THE GENESEE VALLEY WESTWARD RANGING TO AROUND A HALF INCH ACROSS THE NORTH COUNTRY...WITH MORE RAINFALL POSSIBLE FOR THE NORTH COUNTRY TONIGHT. THE CLOUD COVER AND RAINFALL SHOULD KEEP A LID ON TEMPS WITH HIGHS STAYING IN THE 60S. FOR TONIGHT...THE BULK OF THE STEADIER RAIN WILL MOVE TO THE NORTH AND EAST WITH THE COMBINED EFFECTS OF THE LOW LEVEL JET AND THE ISENTROPIC GRADIENT. THERE WILL STILL REMAIN CATEGORICAL POPS ACROSS THE NORTH COUNTRY AND OVER CENTRAL NY WITH LOWERING CHANCE POPS TO THE WEST. OVERNIGHT LOW TEMPS WILL REMAIN ON THE MILD SIDE WITH THE HIGHER DEWPOINTS AND THICK CLOUD COVER...IN THE MID TO UPPER 50S FOR MOST OF THE FORECAST AREA. && .SHORT TERM /FRIDAY THROUGH SATURDAY/... THE RAIN WILL SHOW A DIMINISHING TREND ACROSS THE WEST FRIDAY... HOWEVER MOST 00Z MODELS SUGGESTING THE DEVELOPMENT OF AN INVERTED TROUGH WHICH WILL LIKELY PROLONG THE STEADIER RAIN PATTERN ACROSS THE EASTERN HALF OF THE AREA THROUGH FRIDAY. RICH MOISTURE ASSOCIATED WITH THE REMNANTS OF ANDREA LOOKS TO BE DRAWN NORTHWARD LATER FRIDAY AND FRIDAY NIGHT...ALTHOUGH THE HIGHEST THETA-E AIR LOOKS TO BE FOCUSED INTO NEW ENGLAND WITH ONLY LIMITED IMPACT TO EASTERN NEW YORK. THIS SYSTEM DOES BEARS WATCHING AS A MORE WESTWARD TRACK WOULD BRING GREATER CONCERNS FOR HEAVIER RAINS TO A LARGER PORTION OF THE AREA. THE UPPER TROUGH LIFTS OUT SLOWLY ON SATURDAY. HOWEVER...LINGERING MOISTURE WILL KEEP A THREAT FOR MORE SHOWERS...ESPECIALLY ACROSS EASTERN SECTIONS. OVERALL TEMPERATURES WILL BE FOR BELOW NORMAL READING WITH ABUNDANT CLOUD COVER AND SHOWER ACTIVITY. HIGH TEMPERATURES BOTH DAYS ARE LIKELY TO BE IN THE UPPER 60S TO LOWER 70S...WITH THE COOLEST TEMPERATURES EAST OF LAKE ONTARIO. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... THIS WILL SET THE STAGE FOR A GOOD SUNDAY AS A WEAK RIDGE OF HIGH PRESSURE BRIEFLY BUILDS INTO THE GREAT LAKES WITH A PERIOD OF AT LEAST PARTIAL SUNSHINE. WHILE A IT IS A FAIRLY NARROW WINDOW...CONSENSUS HAS CONSISTENTLY POINTED TO SUNDAY AS THE BEST OPPORTUNITY FOR DRY WEATHER. 850MB TEMPS ARE STILL RUNNING AROUND +12C BEHIND THE SYSTEM...SO THIS SHOULD SUPPORT HIGHS IN THE MID TO UPPER 70S AWAY FROM LAKE INFLUENCES. LOCAL ONSHORE FLOW WILL KEEP THE LAKESHORES QUITE A BIT COOLER. OUR ATTENTION THEN TURNS TO YET ANOTHER STRONG TROUGH WHICH WILL DIG INTO THE GREAT LAKES SUNDAY NIGHT AND MONDAY. THIS SYSTEM IS RATHER DYNAMIC...AND WILL HAVE A GOOD AMOUNT OF MOISTURE AHEAD OF IT TO WORK WITH. A CONSENSUS OF 12Z RUNS OF THE GFS/EUROPEAN/GGEM DOES NOT DIG QUITE AS DEEP WITH THIS TROF...WHICH KEEPS THE COLDER AIR TO THE NORTH MORE SO THAN PREVIOUS RUNS. BECAUSE OF THIS...EXPECT TEMPERATURES TO BE A BIT MORE SEASONABLE ON MONDAY AND TUESDAY...WITH HIGHS IN THE LOWER 70S. OTHERWISE...THERE IS STILL A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS CENTERED AROUND MONDAY. THIS TROF AXIS IS LIKELY TO SHIFT TO THE EAST TUESDAY NIGHT AND WEDNESDAY...BRINGING A RETURN TO FAIR WEATHER AND SEASONABLE TEMPERATURES. && .AVIATION /12Z THURSDAY THROUGH MONDAY/... SHOWERS OVERSPREADING WESTERN NEW YORK WILL QUICKLY LIFT NORTH AND EAST AS A TROUGH OF LOW PRESSURE MOVES INTO THE LOWER GREAT LAKES AND DEEPENS...SUPPORTING A MODEST LOW LEVEL JET TO THE EAST OF THE TROUGH. SHOWERS AND SCATTERED THUNDERSTORMS WILL CONSOLIDATE INTO A MORE SOLID AREA OF RAIN ACROSS MUCH OF THE FORECAST AREA THIS MORNING WITH LOWERING VFR CEILINGS YIELDING TO MVFR BY MID MORNING AND LASTING THROUGH THE REST OF THE FORECAST PERIOD...HOWEVER WITH BRISK SOUTHEASTERLY FLOW AND ASSOCIATED DOWNSLOPING REMAINING ACROSS THE AREA...AM NOT EXPECTING WIDESPREAD IFR CONDITIONS AT THIS TIME. THE BULK OF THE STEADY RAINS WILL MOVE OFF TO THE NORTHEAST TONIGHT AND WILL AFFECT THE NORTH COUNTRY THROUGH THE EARLY PART OF THE NIGHT WITH MAINLY SCATTERED SHOWERS ACROSS THE REST OF THE FORECAST AREA AFTER 00Z. OUTLOOK... THURSDAY NIGHT THROUGH FRIDAY...MVFR/VFR. SHOWERS LIKELY WITH A CHANCE OF THUNDERSTORMS FRIDAY. SATURDAY...MVFR/VFR. A CHANCE OF SHOWERS. SUNDAY...VFR. MONDAY...MVFR/VFR WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. && .MARINE... EAST TO NORTHEAST WINDS IN PLACE AS AN ELEVATED WARM FRONT LIFTS NORTH FROM THE OHIO VALLEY. BREEZY CONDITIONS LOOK TO INCREASE TODAY OVER WESTERN LAKE ONTARIO WHERE WINDS WILL BUILD WAVES BETWEEN THE NIAGARA RIVER AND HAMLIN BEACH WHERE A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT. ALL OTHER MARINE AREAS SHOULD SEE CONDITIONS BELOW SMALL CRAFT ADVISORY CRITERIA. WINDS WILL DIMINISH BY THE END OF THE WEEK AS A TROUGH OF LOW PRESSURE CROSSES THE REGION. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EDT FRIDAY FOR LOZ030-042. && SYNOPSIS...WCH NEAR TERM...WCH SHORT TERM...TMA LONG TERM...APFFEL AVIATION...WCH/WOOD MARINE...SMITH/WCH
Hazardous weather outlook, Jun 6, 5:45 AM EDT, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 545 AM EDT THU JUN 6 2013 NYZ001>008-010>014-019>021-085-070945- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 545 AM EDT THU JUN 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. MODERATE TO HEAVY RAIN IS LIKELY TODAY AND TONIGHT...WITH RAINFALL AMOUNTS OF 1 TO 2 INCHES POSSIBLE. ALTHOUGH WIDESPREAD FLOODING IS NOT EXPECTED...LOCALIZED MINOR FLOODING OF LOW LYING AND POOR DRAINAGE AREAS IS POSSIBLE. SHARP RISES ARE EXPECTED ON AREAS CREEKS AND STREAMS WITH SOME RISING TO NEAR BANKFULL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-070945- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 545 AM EDT THU JUN 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 6:49 PM EDT | Areal Flood Advisory | BUF | Monroe | 16 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.